# SDR CALA2019110501913

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 60,141 hours, 26,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D53114236620000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FR16 L1 DOOR CUTOUT STOP FTG #7 HOLES 1 THRU 4 HAVE REJECTABL E CRACK/DAMAGE INDICATIONS AD 2018-25-02 RELATED TASK PER HAECO LCQ NON ROUTINE 9290834 GENERATED REMOVED AND REPLACED L1 FR16 NO.7 DOOR STOP INTERCOSTAL FITTING IAW SRM 51-42-11-801 AND 51-77-11-911-001 CATEGORY A BY MECH INSP AT HAECO LCQ HMV VISIT PER NR 9290834.
